Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

A first period? adult content

is it normal after being on the pill for 4 months for your fist period be just light spotting?

Answer Question
 
Anonymous

Asked by Anonymous at 3:38 PM on Mar. 31, 2011 in Health

Answers (5)
  • It's normal for the first year afterwards to have irreguular periods, no period, light period, and heavy period.

    It will take up to that long for your natural hormones to get back in line.
    Jademom07

    Answer by Jademom07 at 3:40 PM on Mar. 31, 2011

  • Nothing's normal when you take the pill--in other words, anything can be expected. It affects everyone differently.
    Adelicious

    Answer by Adelicious at 4:01 PM on Mar. 31, 2011

  • Yes, that's normal, as well as not having a period for a month or two, as pp said, everyone reacts differently.
    elasmimi

    Answer by elasmimi at 2:45 PM on Apr. 10, 2011

  • Yep. That could be your body's normal.
    Aqua_Jen

    Answer by Aqua_Jen at 7:55 PM on Apr. 12, 2011

  • yes it is
    mommyof3-2008

    Answer by mommyof3-2008 at 6:17 PM on Apr. 19, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
VRE and MRSA ?

Next question overall (Just for Fun)
What do your kids call there passy?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN